# SDR CALA2025103110774

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 40,705 hours, 3,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT 4D EMERGENCY LIGHT FOUND DAMAGED.  REPLACED THE EMERGENCY LIGHT.  OPS CHECKED NORMAL IAW AMM 33-51-06-00A-520A/720A,
